Discussions that mention florinef

Thyroid Disorders board


I have been reading your posts and I have a question for you both.
I have had a really bad six weeks, but I am doing SO MUCH BETTER. I am still really tired, but I am so close to feeling functional again, I am almost scared to call and tell the doctor that I am still tired. I have recently been diagnosed with adrenal insuffiency, and I was having lots of problems for almost six weeks with dropping blood pressure with standing, fatique, partial thryoidectomy due to follicular disease and a nodule and a mass that was removed in July, (hypo) but courtesy of 30mg of cortef, .1 of florinef, and my .75 of synthroid, .5 of cytomel, and 10mg of Lexapro, I am able to get up, mostly live life, and I feel about 90% better. It has been a very long haul. Lots of sensitivity to medicines, addisons scare which I am still not sure if I have but am trusting that since they are treating the cortisol problem I shall not worry about that right now. My autoimmune antibody test was negative, and I am so irritated with doctors right now I do not know an endo in this area that deals with autoimmune problems, it does not seem many people do these days. My current endo is really good with thyroid issues and my hypoglacemia. I figure I will handle one major problem at a time. I also had a severe headache that would not go away for 6 weeks that is finally giving me some relief.


These were my counts about 3 weeks ago.
TSH .06 normal .4-5 not sure if the 5 is supposed to be .5 or 5
FreeT3 300 Normal 230-420
Free T4 1.3 Normal .8 1.8
With these counts, my synthroid was recently adjusted to .75 Monday-Friday cut the pill in half on Sat and Sun. This has really helped, but I am STILL More TIRED than I think I should be, a little dizzy with the half pills but not to bad, and I am just scared to tamper. I think I remember the doctor saying that this would push my TSH closer to 1 and lower the T3 some, but the goal was to eliminate the dizziness and the headache, which it has for the most part. Still slightly dizzy after standing for several minutes but nothing like it was. I just don't know what normal is anymore and I don't want to get screwed up more. They did some more counts the week of Thanksgiving and said to continue with this new dosage, but I have noticed the tiredness sneaking up on me gradually. I can't tell if it is just from all the recent adjustments in all the meds. Part of me wonders if I should ask for the second cytomel tablet that was taken away from me when I started having all the problems. I have now been on these new meds for longer than ten days, and you should have seen the hair fall out. You could just touch it, and it was awful.
That has mostly stopped now over the past week and a half. It goes in spurts. What is your recommendation?

Do I deal with this or do you think I could be off again??????? I know it has not been but about 3 weeks but my counts are weird from one minute to the next. I do feel like I can live this way just not sure if I should have to or not.

Sorry for the the length of this post you two are great.


.:jester: